Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Operators with complex Gaussian kernels: boundedness properties

Author: E. R. Negrín
Journal: Proc. Amer. Math. Soc. 123 (1995), 1185-1190
MSC: Primary 47G10; Secondary 47B38
MathSciNet review: 1227527
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Boundedness properties are stated for some operators from $ {L^p}(\mathbb{R})$ into $ {L^q}(\mathbb{R}),1 \leq p,q \leq \infty $, with complex Gaussian kernels. Their contraction properties are also analysed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47G10, 47B38

Retrieve articles in all journals with MSC: 47G10, 47B38

Additional Information

PII: S 0002-9939(1995)1227527-5
Keywords: Lebesgue measure, bounded operator, contraction, Gaussian kernels
Article copyright: © Copyright 1995 American Mathematical Society